Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterization of certain groupoids and loops


Author: Pl. Kannappan
Journal: Proc. Amer. Math. Soc. 40 (1973), 401-406
MSC: Primary 20N99
DOI: https://doi.org/10.1090/S0002-9939-1973-0318382-1
MathSciNet review: 0318382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Groupoids (loops) possessing the left inverse property (lip) (also the right inverse property) and crossed-inverse (CI) loops are characterized as subvarieties of the variety of groupoids satisfying a single identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20N99

Retrieve articles in all journals with MSC: 20N99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318382-1
Keywords: Groupoid, right (left) quasigroup, crossed-inverse loop, the (left or right) inverse property groupoid, isotope
Article copyright: © Copyright 1973 American Mathematical Society